Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the preceding paper ``A Legendre polynomial integral'' by James L. Blue

Author: Walter Gautschi
Journal: Math. Comp. 33 (1979), 742-743
MSC: Primary 65D30
MathSciNet review: 521288
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The modified moments of the distribution $ d\sigma (x) = {x^\alpha }\ln (1/x)\;dx$ on [0, 1], with respect to the shifted Legendre polynomials, are explicitly evaluated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30

Additional Information

Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society